# SDR 8G9R20240430001

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N415BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1081
- Aircraft time: 6,336 hours, 3,485 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M835362028M
- Condition: Faulty
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOT REPORT: WHILE ON DOWNWIND FOR LANDING KBZN WE HAD THE "RUDDER AUTO REVERSION TO MANUAL MODE AND LOST ALL RUDDER HYDRAULIC PRESSURE". WE RAN THE APPROPRIATE CHECKLIST "ABNORMAL PROCEDURES" PAGE 45 OF THE 215T QRH. SYSTEM HYDRAULIC LEVELS WERE STABLE BUT RUDDER PRESSURE REMAINED ZERO. WE LANDED THE AIRCRAFT IN KBZN IN RUDDER "MANUAL" WITH NO INCIDENT. MAINTENANCE REPORT: TROUBLESHOT THE ISSUE AND DETERMINED RELAY K8CR P/N
M83536/2-028M (Q SWITCHES TEST RELAY) WAS FAULTY. THE RELAY WAS REPLACED AND FUNCTION CHECKED GOOD.
